# SDR 9JLA2014030704841

- Difficulty date: February 10, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 71
- Aircraft time: 2,754 hours, 1,654 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Part number: 9650976040218218
- Part serial: 13856
- Condition: Failed
- Location: Gpws
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT A EGPWS & TERRAIN FAULT WAS IDENTIFIED ON THE COPILOTS MFD & PFD SCREEN. TROUBLESHOOTING INDICATED THAT THE EGPWS COMPUTER FAILED.  THE DEFECTIVE COMPUTER WAS REMOVED & A REPLACEMENT WAS INSTALLED.  FUNCTIONAL TEST SATISFACTORY.
